# SDR HALA2010051200210

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,576 hours, 14,248 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - RT ENG BLEED, RT ENG PACK LIGHTS WOULD NOT CLEAR.  RT ENG HPSOV ON STATUS PAGE AFTER START.  FOUND BLEED SYSTEM OUT OF SEQUENCE.  RESET, RAN ENG, OPS CHECK BLEED SYSTEM OK IAW AMM 36-11-00.
